# SDR ASAA2022102040411

- Difficulty date: October 20, 2022
- Submitted: October 24, 2022
- Operation: Air carrier
- Aircraft: N938AK
- Make and model: Boeing 737-9
- Aircraft serial: 43381
- Aircraft time: 1,135 hours, 347 cycles
- System (JASC): 2310 · HF Communications System
- Part: Antenna
- Part number: 8220987004
- Part serial: 228387
- Condition: Faulty
- Location: Vertical Stab
- Part time: 1,233 hours, 378 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HF 1 APPEARS TO NOT TRANSMIT. ABLE TO LISTEN AND RECEIVE ON BOTH HF 1 AND HF 2. SELCAL CHECKS GOOD BOTH RADIOS. SATCOM OPERATES NORMALLY. GROUNDED - YES.  REPLACED #1 HF COUPLER REF B737-9 AMM 23-11-61/401. ALL OP-CHECKS NORMAL. ETOPS GROUND VERIFICATION GOOD.
